# SDR USAA2012083100014

- Difficulty date: August 1, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018208
- Condition: Worn
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RIGHT WING NR 3 SPOILER CENTER HINGE FITTING BETWEEN WS 779 TO WS 827 & BETWEEN RIB 14 TO RIB 15.  REPLACED RIGHT WING NR 3 SPOILER CENTER HINGE FITTING IAW A319 SRM 57-70-00; PAR 5C FIG 201 SHEET 2.
